# SDR CA090429001

- Difficulty date: April 24, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 30,293 hours
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 6018T30P14
- Condition: Bent
- Location: Engine
- Part time: 5,733 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

(CAN) ON THE TAKEOFF ROLL,THE ACFT SUSTAINED A BIRD STRIKE FROM A MEDIUM SIZED BIRD. THE BIRD WAS INGESTED INTO THE NR1 ENGINE. AFTER TAKEOFF THERE WAS A CONSTANT BUZZING NOISE WHICH WAS ABNORMAL. THE ENGINE PARAMETERS FOR BOTH ENGINES APPEARED TO BE NORMAL WITH THE EXCEPTION OF THE NR 1 ENGINE VIB READING WHICH THE CREW WAS ABLE TO STABILIZE NEAR ITS UPPER LIMIT. THE FLIGHT CONTINUED TO DESTINATION. UPON INSP OF THE ENGINE, MX FOUND 5 BENT FAN BLADES (P/N 6018T30P14) AND 3 OTHERS THAT WERE SUSPECT. ALL 8 FAN BLADES AND THEIR MATCHING (OPPOSITE) BLADE (16 IN TOTAL) WERE REPLACED. THE ENGINE COMPRESSOR WAS BORESCOPED AND NO DAMAGE NOTED. ENGINE PWR ASSURANCE RUNS WERE CARRIED OUT WITH NFF. THE A/C WAS RETURNED TO SERVICE.
